Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Wellbutrin

Wellbutrin

A side effect says worsening of depression. I started taking Wellbutrin 3 days ago and I have been feeling really down Have been tearful, irritable and generally heavy. Is this normal when you start it?

A MyDepressionTeam Member said:

Hey JenniferMakings,

I have been on Wellbutrin for a little while now. I was placed on it earlier in the year, but I decided to come off of it due to severe fatigue I was having in the daytime. I have started taking it again within the last month at night (which I was told not to do because it could cause insomnia), but I take it at night and it helps me sleep. If you just started taking it three days ago, it may not have had enough time to get fully into your system yet. Usually antidepressants can take up to 3-4 weeks to start working and for you to get the full benefit from them, they are generally not fast acting from what I've heard and experienced. But if it does keep getting worse, please contact your doctor and tell him/her of your depression. If you have any other questions about Wellbutrin or any other medication, don't hesitate to contact me @A MyDepressionTeam Member, I am routing for you JenniferMakings!

posted about 3 years ago
A MyDepressionTeam Member said:

@wellbutrin, I started taking wellbutrin about a week ago. I was on it many years ago, and it worked pretty well. My experience with most anti-depressants (including wellbutrin) is that it takes 2 to 4 weeks for it to reach the therapeutic dose/level. I do remember getting off to a slow start with it. Eventually the depression faded, but it was so subtly, that someone else pointed it out to me. I was about one month into it, when someone told me I must be feeling better, because I was going outside and spending more time out there. I realized at that moment, that the depression had lifted! It does seem like the depression worsens a bit after I make the decision to fight it. Once I begin making progress, it seems to get better. I hope that makes sense, lol.

posted about 3 years ago
A MyDepressionTeam Member said:

Wellbutrin can make you weepy and quick to cry. I am on it and I cry at almost everything. I think I need to change my medications as this one is not working

posted almost 3 years ago
A MyDepressionTeam Member said:

Hi @A MyDepressionTeam Member. Sorry to hear that

I'm writing my KZN Province exam tomorrow morning. So I am pretty nervous about doing well

Have a good evening and week ahead
Kind regards @A MyDepressionTeam Member

posted almost 3 years ago
A MyDepressionTeam Member said:

Thanks @A MyDepressionTeam Member I have now developed tinnitus which is driving me insane! Went to the ER last night and they gave me motion sickness pills that didn't help. I just hope it goes away

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in